A criterion for the existence of a meaningful maximum principle in a problem with phase constraints
Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1634-1640
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_10_a4,
author = {A. Ya. Dubovitskii and V. A. Dubovitskii},
title = {A criterion for the existence of a meaningful maximum principle in a problem with phase constraints},
journal = {Differencialʹnye uravneni\^a},
pages = {1634--1640},
year = {1995},
volume = {31},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_10_a4/}
}
TY - JOUR AU - A. Ya. Dubovitskii AU - V. A. Dubovitskii TI - A criterion for the existence of a meaningful maximum principle in a problem with phase constraints JO - Differencialʹnye uravneniâ PY - 1995 SP - 1634 EP - 1640 VL - 31 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_10_a4/ LA - ru ID - DE_1995_31_10_a4 ER -
%0 Journal Article %A A. Ya. Dubovitskii %A V. A. Dubovitskii %T A criterion for the existence of a meaningful maximum principle in a problem with phase constraints %J Differencialʹnye uravneniâ %D 1995 %P 1634-1640 %V 31 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1995_31_10_a4/ %G ru %F DE_1995_31_10_a4
A. Ya. Dubovitskii; V. A. Dubovitskii. A criterion for the existence of a meaningful maximum principle in a problem with phase constraints. Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1634-1640. http://geodesic.mathdoc.fr/item/DE_1995_31_10_a4/